MAUDE Adverse Event Report: WALDEMAR LINK GMBH&CO.KG LINKSYMPHOKNEE; ARTICULATING SURFACE PS

WALDEMAR LINK GMBH&CO.KG LINKSYMPHOKNEE; ARTICULATING SURFACE PS
Model Number 880-215/10
Medical Device Problem Codes Positioning Failure (1158); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Poly disassociated from tibial plauteau.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Poly disassociated from tibial plauteau.

Brand Name
LINKSYMPHOKNEE
Common Device Name
ARTICULATING SURFACE PS
Manufacturer (Section D)
WALDEMAR LINK GMBH&CO.KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key16435634
Report Number3004371426-2023-00009
Device Sequence Number12624939
Product Code HRY
UDI-Device Identifier04026575253159
UDI-Public04026575253159
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number880-215/10
Device Catalogue Number880-215/10
Device Lot Number2138134
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer02/03/2023
Initial Report FDA Received Date02/24/2023
Supplement Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale